# SDR SWIA200210699

- Difficulty date: March 6, 2002
- Submitted: March 12, 2002
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 3,282 hours, 2,641 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70608
- Part serial: 599
- Condition: Malfunctioned
- Location: Horiz Stab
- Part time: 3,384 hours, 2,569 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

WHILE AT THE GATE, STAB TRIM PERFORMED UNCOMMANDED FULL NOSE UP TO FULL NOSE DOWN MOVEMENT.  STAB CH2 INOP STATUS MESSAGE APPEARED.  DISCONNECTED STAB TRIM.  STAB TRIM REENGAGED SEVERAL TIMES ON ITS OWN.  INSTALLED SERVICEABLE HSTCU.  OPS CHECKS OF STAB/YAW SYSTEM IAW 27-41-00.  OPS CHECK GOOD.
